Open Access
Translator Disclaimer
September, 1978 Rate of Convergence of Estimators Based on Sample Mean
S.-S. Perng
Ann. Statist. 6(5): 1048-1056 (September, 1978). DOI: 10.1214/aos/1176344309

Abstract

The rate of convergence of the point estimators for the parameter based on the sample mean of i.i.d. random vectors is obtained. The result is used to prove the Bahadur's efficiency of the regular best asymptotically normal estimator when the underlying distribution is in the exponential family. An example is given to show that if the distribution is not in the exponential family, then the regular best asymptotically normal estimator is not necessarily efficient in Bahadur's sense.

Citation

Download Citation

S.-S. Perng. "Rate of Convergence of Estimators Based on Sample Mean." Ann. Statist. 6 (5) 1048 - 1056, September, 1978. https://doi.org/10.1214/aos/1176344309

Information

Published: September, 1978
First available in Project Euclid: 12 April 2007

zbMATH: 0383.62016
MathSciNet: MR499571
Digital Object Identifier: 10.1214/aos/1176344309

Subjects:
Primary: 62E20
Secondary: 62F20 , 62H10

Keywords: asymptotically efficient , Bahadur's efficiency , rate of convergence , regular best asymptotically normal , sample mean

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.6 • No. 5 • September, 1978
Back to Top